I've received my first injection Friday, and right after the shot I blacked out, almost fainted and after I came out of it was all sweaty and then threw up.. Could this mean I'm allergic to it, since the nurse said it wasn't from the medicine but more than likely from the shot itself?
I don't know if I believe her because I'm usually good with shots.. It's an IM injection that takes a little longer (like 15 secs) to get the medication in since it's a thick liquid.. and it burns while going in.. Just trying to piece together why I could have blacked out, because that's very scary to me and I want to know if it's worth keep getting them.
for those who don't know what they are.. it is a weekly shot to prevent preterm labor when you are pregnant.. NOT a birth control.
(No, no signs of preterm labor yet, but doc. wanted me to start them anyway)
Answer by Anonymous at 10:12 PM on Jan. 19, 2010
Answer by mom2boys1997 at 11:21 PM on Jan. 19, 2010